Authors: Todorčević, Stevo 
Title: Aronszajn trees and partitions
Journal: Israel Journal of Mathematics
Volume: 52
Issue: 1-2
First page: 53
Last page: 58
Issue Date: 1-Mar-1985
Rank: M21
ISSN: 0021-2172
DOI: 10.1007/BF02776079
Abstract: 
A kind of k +-Aronszajn tree is used to construct some strong negative partition relations on k +.
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

6
checked on Dec 5, 2022

Page view(s)

24
checked on Dec 6, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.